MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCORF; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCORF; OXIMETER
Model Number MAXNJ
Medical Device Problem Codes Low Readings (2460); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During use, a patient's spo2 value became 90% although the pao2 value exceeded 200.The sensor was replaced then it showed normal value.No patient harm reported.
 
Additional Manufacturer Narrative
Product was returned for evaluation.Visual inspection did not find anything wrong with the device.The function of the device was tested and it passed all evaluations.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
NELLCORF
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key6831383
Report Number2936999-2017-05434
Device Sequence Number1600327
Product Code DQA
UDI-Device Identifier10884522041713
UDI-Public10884522041713
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberMAXNJ
Device Catalogue NumberMAXNJ
Device Lot Number170200068H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1